HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On generalized divisorial semistar operations on integral domains
Authors :OKABE, Akira
Issue Date :May-2009
Type Local :雑誌掲載論文
Publisher :Department of Mathematics, Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/1069
Citation :Mathematical journal of Ibaraki University Vol.41 p.1 -13
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20090202.pdf108KbAdobe PDFView/Open